Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


neuropathy pain
Jun 21, 2012

hello Dr Nelson,thank you for been kind towards all of us living with this virus with answers,remain bless my dear. though my english is not too good but try to understand it with my question,i've been taking truvada,sustiva since january 2008 started with cd420,vl 1million but now my cd4 24/2/12 cd4 545 vl undet 26% though am ok with the meds.but what am facing now is my belly is big also shoulder,breast,try many diets and exercises but still nothing works out,while my partner breast is going down she even told to go for cosmetic sugery (breast enlargment)but i was afriad of the side effect cause she don't like to go for hiv three month checkup to our ID Dr i've to force her all time before she go.so what could i do for my belly and also the reason why i write to you was am having pain in right waist leg severely ,a pharmarcy gave me 10mg tab for neuropathy .but am taking meds for anxiety like tranxene,lexapro almost everyday do to am suffering from fear since 2001

Response from Mr. Vergel

Have your physician check your blood levels of testosterone and estradiol since Sustiva has reported to cause increased estradiol in a minority of patients. EStradiol can increase breast size and fat content. It should not be above 30 pg/ml. If it is, a estradiol blocker like anastrozole may be indicated. estradiol info

nelson



Previous
Interaction
Next
Using Nutrition Supplements and taking HIV Meds

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement